# SDR CA050510002

- Difficulty date: May 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 62,613 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 146T51451
- Condition: Burned
- Location: Chiller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT: REF L1523271 AFT CHILLER POPS CB, FOUND UPPER CHILLER WIRING BURNED AND ARCED TO BOTTOM OF FLOORBEAM .  FLOORBEAM AT STN 1540 , 26 INCHES RT OF CENTER LINE.  HAS HOLE BURNED THROUGH LOWER CHORD APROX .8750 INCHES WIDE , .5 INCH ACROSS LOWER CHORD, .2500 INCH UP FWD FLANGE. ACTION: FLOORBEAM AT STN 1562 REPAIRED IAW PP B767-53-19570.  TEMP REPAIR ANGLE TO BE REPLACED WITH NEW REPAIR ANGLE IAW SRM 51-70-12 FI G 1 OR FIG 2 AT NEXTM-CHECK.
